RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 123(165), Number 3, Pages 369–390 (Mi msb2026)  

This article is cited in 6 scientific papers (total in 6 papers)

Some applications of the functor $\varprojlim^1$

E. G. Sklyarenko


Abstract: The author studies the most typical forms of the connection between the functors $\varprojlim^p$ and $\operatorname{Ext}^p$; the role of the functor $\varprojlim^1$ and its cardinality properties that arise from this connection, the cardinality and other properties of the functors $\operatorname{Ext}^p$ and $\operatorname{Pext}^p$, and also of the homology and the cohomology groups of locally compact spaces. Under suitable countability restrictions, the universal coefficient formulas are investigated in situations lacking the usual connection between chains and cochains with different coefficients. The homology $H_*$ of Steenrod–Sitnikov type with locally constant coefficients is treated, as well as a definitive form of the connection between $H_*$ and the Aleksandrov–Cech homology.
Bibliography: 41 titles.

Full text: PDF file (1496 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 51:2, 367–387

Bibliographic databases:

UDC: 515.14
MSC: Primary 18G10; Secondary 18G15, 15G25, 55N05, 55N07, 55N25, 55N30
Received: 16.10.1980 and 27.10.1983

Citation: E. G. Sklyarenko, “Some applications of the functor $\varprojlim^1$”, Mat. Sb. (N.S.), 123(165):3 (1984), 369–390; Math. USSR-Sb., 51:2 (1985), 367–387

Citation in format AMSBIB
\Bibitem{Skl84}
\by E.~G.~Sklyarenko
\paper Some applications of the functor~$\varprojlim^1$
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 123(165)
\issue 3
\pages 369--390
\mathnet{http://mi.mathnet.ru/msb2026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735712}
\zmath{https://zbmath.org/?q=an:0573.55005}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 51
\issue 2
\pages 367--387
\crossref{https://doi.org/10.1070/SM1985v051n02ABEH002864}


Linking options:
  • http://mi.mathnet.ru/eng/msb2026
  • http://mi.mathnet.ru/eng/msb/v165/i3/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Sklyarenko, “On the nature of homological products and duality”, Russian Math. Surveys, 49:1 (1994), 151–215  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. G. Sklyarenko, “Hyper(co)homology for exact left covariant functors and a homology theory for topological spaces”, Russian Math. Surveys, 50:3 (1995), 575–611  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. G. Sklyarenko, “On enclosure homology”, Sb. Math., 188:2 (1997), 299–306  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. A. Khusainov, “Razreshimost uravnenii i gipoteza kontinuuma”, Dalnevost. matem. zhurn., 4:2 (2003), 162–166  mathnet  elib
    5. E. G. Sklyarenko, “On locally free Abelian groups”, Math. Notes, 77:1 (2005), 112–116  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Sklyarenko E.G., Skordev G.S., “Integer-Valued Fixed Point Index for Compositions of Acyclic Maps”, J. Fixed Point Theory Appl., 1:1 (2007), 97–109  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:216
    Full text:63
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019